| Model Number |
64082 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Stenosis (2263)
| Date of Event |
11/18/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, the patient had an rfa (radio frequency ablation) procedure.The patient was treated on a segment c4m6 of the esophagus.On the follow up visit, the surgeon observed a stricture that had to be dilated.A dilation of stricture was done as a medical intervention.No hospitalization and no repeat procedure was needed.There was no user harm.